# SDR IPXA2025022062146

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,376 hours, 21,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Zone 800
- Component: Light
- Component part number: 0200470001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT DOOR LENS HAS A BROKEN GUIDE PIN. REMOVED AND INSTALLED NEW EXIT LIGHT ASSEMBLY IAW/ AMM 33-27-05
